# SDR UALA2013032001731

- Difficulty date: March 17, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 62,319 hours, 7,244 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER MISSING AT PAX SEAT 47HJK.  LIGHT COVER REPLACED.  OPS CHECKED NOW LIGHT WORKS NORMAL.
